# SDR CA020715011

- Difficulty date: July 6, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341931
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A C CHECK INSPECTION WHILE PERFORMING THE CREW ESCAPE HATCH FUNCTIONAL CHECK, MAINTENANCE WERE UNABLE TO OPEN THE HATCH USING THE EXTERNAL HANDLE. THE HANDLE WOULD NOT UNLATCH WHEN THE EXTERNAL TRIGGER WAS PUSHED.FURTHER VERIFICATION ON THE BENCH REVEALED CORROSION ON THE INNER SHAFT OF THE EXTERNAL ASSEMBLY. THE HANDLE WAS REMOVED AND A NEW HANDLE WAS INSTALLED.
